# SDR HEEA968735

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106901
- Condition: Dim
- Location: Cockpit Dme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR TOO DIM. PERFORMED PRELIMINARY INSPECTION.  REPLACED V901 (PHOTOCELL) REPAIRED.  BENCH CHECK GOOD.
